Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 8.

Seljak, U; McDonald, P (2011). Distribution function approach to redshift space distortions. Journal of Cosmology and Astroparticle Physics, (11):39.

Slosar, A; Font-Ribera, A; Pieri, M M; Rich, J; Le Goff, J M; Aubourg, É; Brinkmann, J; Busca, N; Carithers, B; Charlassier, R; Cortês, M; Croft, R; Dawson, K S; Eisenstein, D; Hamilton, J C; Ho, S; Lee, K G; Lupton, R; McDonald, P; Medolin, B; Muna, D; Miralda-Escudé, J; Myers, A D; Nichol, R C; Palanque-Delabrouille, N; Pâris, I; Petitjean, P; Piškur, Y; Rollinde, E; Ross, N P; Schlegel, D J; Schneider, D P; Sheldon, E; Weaver, B A; Weinberg, D H; Yeche, C; York, D G (2011). The Lyman-α forest in three dimensions: measurements of large scale flux correlations from BOSS 1st-year data. Journal of Cosmology and Astroparticle Physics, (09):001.

McDonald, P; Seljak, U (2009). How to evade the sample variance limit on measurements of redshift-space distortions. Journal of Cosmology and Astroparticle Physics, 10:007.

Iliev, I T; Pen, U L; McDonald, P; Shapiro, P R; Mellema, G; Alvarez, M A (2009). Reionization: characteristic scales, topology and observability. Astrophysics and Space Science, 320(1-3):39-43.

Iliev, I T; Shapiro, P R; McDonald, P; Mellema, G; Pen, U L (2008). The effect of the intergalactic environment on the observability of Lyα emitters during reionization. Monthly Notices of the Royal Astronomical Society, 391(1):63-83.

Iliev, I T; Shapiro, P R; Mellema, G; Pen, U L; McDonald, P; Bond, J R (2008). Simulating reionization: character and observability. In: O'Shea, B W; Heger, A. First stars III. Santa Fe, New Mexico, 15 - 20 July 2007. Melville NY: American Institut of Physics, 442-444.

Burghelea, D; Friedlander, L; Kappeler, T; McDonald, P (1996). Analytic and Reidemeister torsion for representations in finite type Hilbert modules. Geometric and Functional Analysis, 6(5):751-859.

Burghelea, D; Kappeler, T; McDonald, P; Friedlander, L (1994). On the functional logdet and related flows on the space of closed embedded curves on S². Journal of Functional Analysis, 120(2):440-466.

This list was generated on Tue Jun 25 07:34:04 2019 CEST.